# SDR UALA2012101005759

- Difficulty date: October 10, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,615 hours, 11,813 cycles
- Engine: Pwa PW4077
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 72330112
- Part serial: 21
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL LEAKING BETWEEN FUEL PUMP AND FMU AT SIX O'CLOCK POSITION.  WHILE PERFORMING ENG RUNS OFF OF A-13 CHECK FOUND FUEL LEAK NUMBER 1 ENGINE BETWEEN FUEL CONTROL AND PUMP.  R & R NR 1 ENG FUEL PUMP PER MM. REPLACED NR 1 ENG FUEL PUMP PER MM UP STEP G2I. ACCOMPLISHED IDLE LEAK CHECK, NO LEAKS NOTED.
